# SDR 2007FA0000756

- Difficulty date: November 12, 2006
- Submitted: September 4, 2007
- Operation: General aviation
- Aircraft: N191MC
- Make and model: Amd FALCON
- Aircraft serial: 282
- Engine: Garrtt TFE73160
- System (JASC): 2565 · Escape Slide
- Part: Life Raft
- Part number: 46FASA0303603
- Part serial: 4UL00105
- Condition: Partial Inflate
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LIFE RAFT VACUUM BAG INFLATED DUE TO CYLINDER LEAKAGE BETWEEN THE CYLINDER HEAD AND LIFE RAFT CYLINDER.  THE AC WAS CRUISING AT 40,000 FT WHEN THE PILOT HEAR A LOUD POP.  UPON INVESTIGATION, THE PILOT HAD DISCOVERED THE LIFE RAFT HAD AN UNCOMMANDED INFLATION.  THE BANDS AROUND THE LIFE RAFT CONTAINER HELD THE LIFE RAFT TOGETHER AND IT WAS LATER REMOVED FROM UNDER THE COUCH.
